# SDR FDEA201210013519

- Difficulty date: October 1, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 42,249 hours, 29,118 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31073101
- Part serial: 1237
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND L1 EMERGENCY SLIDE PACK OUT OF DOOR & LAYING IN GALLEY.    REPLACED SLIDE PACK WITH  SERVICEABLE UNIT IAW MM 25-60-015-2.
